MathSciNet Relay Station
MathSciNet bibliographic data
MR1865418 (2002m:58052) 58J60 (31C15 31C25 35K05 46E35 46N20 53C23 58J35)
Kuwae, Kazuhiro; Machigashira, Yoshiroh; Shioya, Takashi Sobolev spaces, Laplacian, and heat kernel on Alexandrov spaces. Math. Z. 238 (2001), no. 2, 269–316.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement